×

zbMATH — the first resource for mathematics

Statistical convergence of sequences of fuzzy numbers. (English) Zbl 0852.40003
Summary: The concepts of statistically convergent and statistically Cauchy sequences of fuzzy numbers are introduced and discussed. Also \(l(p)\)-spaces of sequences of fuzzy numbers are introduced.

MSC:
40A05 Convergence and divergence of series and sequences
40D25 Inclusion and equivalence theorems in summability theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FAST H.: Sur la convergence siatistique. Colloq. Math. 2 (1951), 241-244. · Zbl 0044.33605
[2] FRIDY J. A.: On statistical convergence. Analysis 5 (1985), 301-313. · Zbl 0588.40001
[3] MATLOKA M.: Sequences of fuzzy numbers. BUSEFAL 28 (1986), 28-37. · Zbl 0626.26010
[4] NANDA S.: On sequences of fuzzy numbers. Fuzzy Sets and Systems 33 (1989), 123-126. · Zbl 0707.54003
[5] NIVEN I., ZUCKERMAN H. S.: An Introduction to the Theory of Numbers. (4th edition), John Wiley and Sons, New York, 1980. · Zbl 0431.10001
[6] ŠALÁT T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139-150. · Zbl 0437.40003
[7] SCHOENBERG I. J.: The integrability of certain functions and related summability methods. Amer. Math. Monthly 66 (1959), 361-375. · Zbl 0089.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.